Formulas for the solution of the Tricomi problem for the Lavrent'ev–Bitsadze system
Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1828-1829
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_10_a23,
author = {T. V. Chekmarev},
title = {Formulas for the solution of the {Tricomi} problem for the {Lavrent'ev{\textendash}Bitsadze} system},
journal = {Differencialʹnye uravneni\^a},
pages = {1828--1829},
year = {1994},
volume = {30},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_10_a23/}
}
T. V. Chekmarev. Formulas for the solution of the Tricomi problem for the Lavrent'ev–Bitsadze system. Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1828-1829. http://geodesic.mathdoc.fr/item/DE_1994_30_10_a23/